# SDR ZYW2002F00003

- Difficulty date: March 6, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164248860
- Part serial: C168B
- Condition: Leaking
- Location: Engine
- Part time: 415 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU, FUEL LEAKING FROM DRAIN WITH AIRCRAFT BOOST PUMPS ENERGIZED AND ENGINE STATIC.  REMOVED AND REPLACED FUEL CONTROL UNIT.
